# SDR SWAA2020070296666

- Difficulty date: June 29, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 47,886 hours, 28,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHTS AT ROWS 3DEF & 6DEF INOP.  REMOVED; REPLACED AND OPS CHECKED NORMAL M1674 BATTERY PACK PER AMM 33-51-06.
